Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Experiencing cool sensation after gel implants. No leaking but slight breast pain. Reason?

I am 47. I had cohesive gel implants under the muscle in 2008 with no issues but thought you should know that in case its related. I have been experiencing a cool sensation as if my left breast is wet and a cool breeze blows on my left breast but there was no leaking at all. It does not feel like letdown. I nursed 4 children. Then I did have dried something in one of my nipples but not a lot. I have also had a bit of breast pain and do not generally experience sore breasts. Any ideas?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The slight pain and heaviness in the breast is a normal finding after the implants. Gradually you will get used to this heaviness. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor